# SDR AALA202102039005

- Difficulty date: February 2, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 82,308 hours, 9,947 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 3F-2R SMOKE ALARM SOUNDED, CONFIRMED NO SMOKE OR FIRE PRESENT. REPLACED LAVATORY 3F-2R SMOKE DETECTOR IAW AMM 26-13-01, OPS CHECK GOOD.
